Loading web-font TeX/Math/Italic
Robust - Filter Design for Uncertain 2-D Continuous Nonlinear Delayed Systems With Saturation | IEEE Journals & Magazine | IEEE Xplore

Robust {L_{2}} - {L_{\infty}} Filter Design for Uncertain 2-D Continuous Nonlinear Delayed Systems With Saturation


The block diagram is articulating the problem formulation of the manuscript "Robust L_2 - L_{\infty} filter design for uncertain 2-D continuous non-linear delayed syste...

Abstract:

This paper discusses the L2 - L∞ filter design problem for non-linear two-dimensional (2-D) uncertain continuous systems with state delays and saturation. The non-linear ...Show More

Abstract:

This paper discusses the L2 - L filter design problem for non-linear two-dimensional (2-D) uncertain continuous systems with state delays and saturation. The non-linear function under consideration is assumed to satisfy the Lipschitz condition while the saturation term is being dealt by using a memory-less sector region methodology. A suitable Lyapunov-Krasovskii functional is considered, and the Wirtinger-based integral inequality method is used to derive some sufficient conditions which ensure that the resultant filtering error system is robustly asymptotically stable along-with the specified L2 - L disturbance attenuation level γ. A suitable example explains the derived results' usefulness.
The block diagram is articulating the problem formulation of the manuscript "Robust L_2 - L_{\infty} filter design for uncertain 2-D continuous non-linear delayed syste...
Published in: IEEE Access ( Volume: 6)
Page(s): 73647 - 73658
Date of Publication: 05 December 2018
Electronic ISSN: 2169-3536

Funding Agency:


References

References is not available for this document.